Affine Birman–Wenzl–Murakami algebras and tangles in the solid torus

Tom 190 / 2006

Frederick M. Goodman, Holly Hauschild Fundamenta Mathematicae 190 (2006), 77-137 MSC: 57M25, 81R50. DOI: 10.4064/fm190-0-4

Streszczenie

The affine Birman–Wenzl–Murakami algebras can be defined algebraically, via generators and relations, or geometrically as algebras of tangles in the solid torus, modulo Kauffman skein relations. We prove that the two versions are isomorphic, and we show that these algebras are free over any ground ring, with a basis similar to a well known basis of the affine Hecke algebra.

Autorzy

  • Frederick M. GoodmanDepartment of Mathematics
    University of Iowa
    Iowa City, IA 52242, U.S.A.
    e-mail
  • Holly HauschildDepartment of Mathematics
    University of California San Diego
    La Jolla, CA 92093, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek